MathSciNet Relay Station
MathSciNet bibliographic data
MR1141746 62F03 (62F35)
He, Xuming; Simpson, Douglas G.; Portnoy, Stephen L. Breakdown robustness of tests. J. Amer. Statist. Assoc. 85 (1990), no. 410, 446–452.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement